The Quarterly Journal of Mathematics · 1939 · 256 citations · 0 references
Natural SciencesMathematicsPhysicsGeometryMathematical PhysicsTheoretical PhysicsAnalytic GeometryConic SectionsBoussinesq ApproximationIntersection Of Cones
Journal Article BOUSSINESQ'S PROBLEM FOR A RIGID CONE Get access A. E. H. LOVE A. E. H. LOVE Oxford Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume os-10, Issue 1, 1939, Pages 161–175, https://doi.org/10.1093/qmath/os-10.1.161 Published: 01 January 1939 Article history Published: 01 January 1939 Received: 01 March 1939